# SDR REXA2016081701633

- Difficulty date: August 17, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LEFT LOWER BULKHEAD WEB CORRODED AT INBD SIDE UNDER CORROSION CAP APPROX LBL 12.  REPLACED THE BULKHEAD WEB IAW REO 670-53-11-594 AND  SRM 53-11-10-201-003-A01.
